# SDR SWAA2021072274955

- Difficulty date: May 4, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 54,664 hours, 32,440 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN STA 540 BL-0 LATERAL FLOOR SUPPORT STRAP IS CRACKED. [DOT 124-015] / REPLACED LATERAL FLOOR SUPPORT @ CENTER CABIN STA 540 BL-0 AS PER B737-700 SRM 51-40-02-0G-0
